# SDR USAASB02028

- Difficulty date: February 5, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 417 - ON CLIMB-OUT FROM CLT, EN ROUTE TO SRQ, THE FLIGHT ATTENDANT REPORTED THE FORWARD LAVATORY SMOKE DETECTOR ALARM SOUNDING.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  CAPTAIN ADVISED AFTER LANDING THAT THERE WAS NO SMOKE OR FUMES PRESENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LAVATORY SMOKE DETECTOR UNIT.  OPERATIONAL CHECK GOOD.  (M)
